MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305616
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clear portion of the bd¿ sharps collector lid was missing.The following information was provided by the initial reporter, translated from japanese: "this is a report about a missing clear lid component of sharps collector.According to the customer's verbatim report, there was no clear component of the lid.".
 
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Date of event: unknown.The date received by manufacturer has been used for this.Medical device expiration date: na.Investigation summary: according to this investigation, there is not enough information provided from customer like a picture showing the nonconformance, however within the report, customer describes there was no clear component of the lid (slider) and it can be confirmed that the product was manufactured by (b)(4) on november 18, 2021.With that explanation, the issue reported under this complaint can be confirmed as related to the manufacturing process since this issue had already been identified within the process.As part of this investigation, it was noted that this product is manufactured in machine bd12, which already has an improvement action implemented (vision system to detect misplaced or lack of slider) under capa record (b)(4).In addition, a review of customer complaint records was performed according with the cc¿s records, three additional complaints were received through the last twelve months for the same product family and issue.For this reason, quality alert has been already implemented and currently open in force from previous customer complaint in order to aware all the personnel involved in the manufacturing process of this product.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14959648
Report Number2243072-2022-00919
Device Sequence Number14800064
Product Code FMI
UDI-Device Identifier00382903056163
UDI-Public00382903056163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305616
Device Catalogue Number305616
Device Lot Number1322944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown